manuscripta mathematica

, Volume 90, Issue 1, pp 479–487

Strongly prime alternative pairs with minimal inner ideals

Authors

  • Alberto Castellón Serrano
    • Departamento de Álgebra, Geometría y Topología Facultad de CienciasUniversidad de Málaga
  • Antonio Fernández López
    • Departamento de Álgebra, Geometría y Topología Facultad de CienciasUniversidad de Málaga
  • Amable García Martín
    • Departamento de Matemática Aplicada E.T.S.I.I.Universidad de Málaga
  • Cándido Martín González
    • Departamento de Álgebra, Geometría y Topología Facultad de CienciasUniversidad de Málaga
Article

DOI: 10.1007/BF02568320

Cite this article as:
Serrano, A.C., López, A.F., Martín, A.G. et al. Manuscripta Math (1996) 90: 479. doi:10.1007/BF02568320

Abstract

In this paper, we use the known classification of the finite capacity simple alternative pairs and the version of the Litoff Theorem for Jordan pairs to describe all the strongly prime alternative pairs with nonzero socle. We study the inheritance of some properties (primeness, nondegenerancy,…) when passing from the original alternative pair to the symmetrized pair. Thus, we can apply Jordan theoretical results to the alternative case.

Copyright information

© Springer-Verlag 1996